University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Integrability conditions for nonautonomous quad-graph equations

Sahadevan, R, Rasin, OG and Hydon, PE (2007) Integrability conditions for nonautonomous quad-graph equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 331 (1). pp. 712-726.


Download (177kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Sahadevan, R
Rasin, OG
Hydon, PE
Date : 1 July 2007
DOI : 10.1016/j.jmaa.2006.09.026
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, quad-graph equations, completely integrable partial difference equations, conservation laws, KORTEWEG-DE-VRIES, DIFFERENCE-EQUATIONS, PAINLEVE EQUATIONS, MAPPINGS, MAPS
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:40
Last Modified : 31 Oct 2017 14:01

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800